Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 128249, 8 pages
http://dx.doi.org/10.1155/2014/128249
Research Article

Notes on the Hermitian Positive Definite Solutions of a Matrix Equation

1School of Mathematics and Statistics, Shandong University, Weihai 264209, China
2School of Mathematics, Shandong University, Jinan 250100, China

Received 15 January 2014; Revised 26 March 2014; Accepted 15 April 2014; Published 6 May 2014

Academic Editor: Alexander Timokha

Copyright © 2014 Jing Li and Yuhai Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jing Li and Yuhai Zhang, “Notes on the Hermitian Positive Definite Solutions of a Matrix Equation,” Journal of Applied Mathematics, vol. 2014, Article ID 128249, 8 pages, 2014. https://doi.org/10.1155/2014/128249.